MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER VASCULAR PLUG 4; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

AGA MEDICAL CORPORATION AMPLATZER VASCULAR PLUG 4; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 9-AVP038-008
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2020, an 8mm amplatzer vascular plug 4 was selected for implant.During the procedure, the device was in position to be deployed, however did not deploy.Therefore, the plug was removed and a new unknown sized plug was successfully implanted.No abnormalities or anomalies were observed with the plug that did not deploy.The patient was reported to be in stable condition.A clinically significant prolonged procedure time was reported by the physician.
 
Additional Manufacturer Narrative
An event of inability to detach the plug from the delivery cable was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER VASCULAR PLUG 4
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key11002793
Report Number2135147-2020-00509
Device Sequence Number14339781
Product Code KRD
UDI-Device Identifier00811806012384
UDI-Public00811806012384
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number9-AVP038-008
Device Catalogue Number9-AVP038-008
Device Lot Number7605149
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1